# SDR DALA2024111911063

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 75,864 hours, 28,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5854090) MISSING EXIT SIGN OVER THE OVERWING EXIT. REPLACED EXIT SIGNS PER CMM 33-50. OK FOR SVC.
